Bridges, Douglas Suth - Locating Ax, where A is a subspace of B(H)

lmcs:962 - Logical Methods in Computer Science, June 16, 2014, Volume 10, Issue 2
Locating Ax, where A is a subspace of B(H)

Authors: Bridges, Douglas Suth

Let A be a linear space of operators on a Hilbert space H, x a vector in H, and Ax the subspace of H comprising all vectors of the form Tx with T in A. We discuss, within a Bishop-style constructive framework, conditions under which the projection [Ax] of H on the closure of Ax exists. We derive a general result that leads directly to both the open mapping theorem and our main theorem on the existence of [Ax].


Source : oai:arXiv.org:1404.6956
DOI : 10.2168/LMCS-10(2:9)2014
Volume: Volume 10, Issue 2
Published on: June 16, 2014
Submitted on: June 25, 2015
Keywords: Mathematics - Functional Analysis


Share

Browsing statistics

This page has been seen 23 times.
This article's PDF has been downloaded 27 times.